# SDR SWAA2021072933140

- Difficulty date: November 30, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 PIT DOOR OPENING THRESHOLD PLATE; AREAS OF CORROSION ON UPPER SIDE OF PLATE; BS440 TO BS480+6; RBL 30; WL 156; AREAS MARKED IN BLACK / REMOVED CORROSION FROM FWD CARGO BAY DOOR THRESHOLD PLATE WEB IAW SRM 51-10-02-0G-0 AND INSPECTED W/ 10X MAG GLASS. VERIFIED MATERIAL LOSS: ORIGINAL T= .036 LOSS = .009' LIMIT = .004' THRESHOLD WEB IS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1 FIG 103 DET D. REMOVED AND REPLACED WEB IAW SRM 51-40-02-0G-0 AND DWG 143A8330 REV:- APPLIED CIC TO LOWER AND UPPER SURFACES OF WEB IAW AMM 51-21-91-620-802 MPM: 654A0003-58 A-TAG: WN7080
